Log in

No account? Create an account
02 July 2006 @ 09:36 pm

I'm decreasing the Paxil in preparation for Wellbutrin. I think it's making me sleepy.

I have to clean the house in preparation for the family coming over on the 4th. Also have a bunch more research to do for the candidate. And so very tired.

I wonder if I go to bed early, if I'll be awake tomorrow.
Elletheletterelle on July 3rd, 2006 11:41 pm (UTC)
Wow! Everything I've read says it increases anxiety. Hey, if it gets rid of it, awesome!

I might even put up with a bloody tongue for that.
The_Mad_Poetdreamwarden on July 5th, 2006 03:26 pm (UTC)
I was seeing a psychologist once a week back then as well, so perhaps my anxiety was treated by her and had nothing to do with the medicine. My situation was not chemical but situational, so I only needed the meds for a short while. Sometimes the world can fall in on you so fast that you think you're dying.

My life's philosophy: It's not easy to be happy. If it was, we wouldn't need to strive so mightily for it every day, and would never learn to appreciate it.